| Model Number |
M0036180820 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported complaint could not be confirmed and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported coil in catheter friction and main coil prematurely detached/separated during use.Subject device is not available.
Event or Problem Description
It was reported that during the procedure, the subject coil was inserted into a micro catheter and resistance was encountered at the distal part.The physician pulled the subject coil and it prematurely detached inside the micro catheter.The subject coil and micro catheter were removed and the procedure was completed without clinical consequences to the patient.